Jump to content
CrazyBoards.org

Recommended Posts

Wondering if anyone has experience with what Latuda withdrawal feels like. I had to start a med for physiological reasons that basically counteracts the Latuda (in part, theoretically). I’m feeling awful and am trying to figure out if I’m too low on my Latuda and having withdrawal symptoms or if it’s something else. TIA! 

Share this post


Link to post
Share on other sites
Posted (edited)

I tried to quit Latuda because my differential diagnosis for bipolar with psychosis is a complex dissociative disorder, though it wasn't successful.  I didn't feel a lot of withdrawals until a depressive psychosis hit really fast and hard.  I think that they let me go too fast, and that slower is better and that the depression was connected to it because it was so rapid onset.  Of course, I'm also prone to depressive psychosis and might not have been medicated well enough otherwise.

Edited by Banana Smurf

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×
×
  • Create New...